# SDR MALA975571

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A089
- System (JASC): 2710 · Aileron Control System
- Part: Pushrod
- Part number: 7227150741
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING E-5 CHECK, FOUND LEFT AILERON ROD END BEARING WORN.  MAINTENANCE REPLACED LEFT AILERON BEARING.  ALL CHECKS GOOD.  (M)
